Dispersive optical solitons with differential group delay and parabolic law nonlinearity by extended trial function method


Biswas A., EKİCİ M. , SÖNMEZOĞLU A. , Babatin M. M.

OPTIK, vol.169, pp.403-415, 2018 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 169
  • Publication Date: 2018
  • Doi Number: 10.1016/j.ijleo.2018.05.048
  • Title of Journal : OPTIK
  • Page Numbers: pp.403-415

Abstract

This paper obtains bright and singular dispersive optical solitons for birefringent fibers in a parabolic law medium. The extended trial function algorithm was implemented to extract these soliton solutions. In addition, cnoidal and snoidal wave solutions are also recovered for the model.